# SDR CA960320539

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Tail Skid
- Part number: 59203365
- Condition: Skid Strike
- Location: Empennage
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)TAIL STRIKE OCCURRED DURING TAKEOFF ROLL. MAINTENANCE INSPECTED TAIL SECTION AS PER MAINTENANCE ALTER 32-16 AND MAINTENANCE MANUAL 32-70-0. TAIL SKID REPLACED.
